Improved discrepancy bounds for hybrid sequences involving Halton sequences

Tom 155 / 2012

Harald Niederreiter Acta Arithmetica 155 (2012), 71-84 MSC: 11K38, 11K45, 65C05, 65C10. DOI: 10.4064/aa155-1-7

Autorzy

  • Harald NiederreiterJohann Radon Institute for Computational and Applied Mathematics
    Austrian Academy of Sciences
    Altenbergerstr. 69
    A-4040 Linz, Austria
    and
    Department of Mathematics and Statistics
    King Fahd University of Petroleum & Minerals
    P.O. Box 5046
    Dhahran 31261, Saudi Arabia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek